Rational maps with disconnected Julia set
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 349-384
@incollection{AST_2000__261__349_0,
     author = {Pilgrim, Kevin and Lei, Tan},
     title = {Rational maps with disconnected Julia set},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {349-384},
     zbl = {0941.30014},
     mrnumber = {1755447},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__349_0}
}
Pilgrim, Kevin; Lei, Tan. Rational maps with disconnected Julia set, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 349-384. http://www.numdam.org/item/AST_2000__261__349_0/

[AM] J. Anderson and B. Maskit, On the local connectivity of limit sets of Kleinian groups, Complex Variables, 31 (1996), pp. 177-183. | MR 1423249 | Zbl 0869.30034

[Be] A. Beardon, Iteration of Rational Functions, Springer Verlag Graduate Texts in Mathematics 132, 1991. | MR 1128089 | Zbl 0742.30002

[Bi] B. Bielefeld (ed). Conformai dynamics problem list, IMS SUNY/SB preprint 1990/1.

[Br] H. Brolin, Invariant sets under iteration of rational functions, Arkiv for Matematic 6(6) (1965), pp. 103-144. | Article | MR 194595 | Zbl 0127.03401

[CJS] G. Cui, Y. Jiang, and D. Sullivan, Dynamics of geometrically finite rational maps, Manuscript 1996.

[DH1] A. Douady and J. H. Hubbard, On the dynamics of polynomial-like mappings, Ann. Sci. Éc. Norm. Sup. 18 (1985), pp. 287-344. | Article | Numdam | MR 816367 | Zbl 0587.30028

[DH2] A. Douady and J. H. Hubbard, Étude dynamique des polynômes complexes, II, Pub. Math. d'Orsay, 1984. | MR 762431 | Zbl 0552.30018

[LV] O. Lehto and K. J. Virtanen, Quasiconformal mappings in the plane, Springer, Berlin-Heidelberg-New York, 1973. | Article | MR 344463 | Zbl 0267.30016

[Mc1] C. Mcmullen, Automorphisms of rational maps, In Holomorphic Functions and Moduli I, pp. 31-60. Springer Verlag, 1988. | Article | MR 955807 | Zbl 0692.30035

[Mc2] C. Mcmullen, Self-similarity of Siegel disks and Hausdorff dimension of Julia sets, Preprint 1995. | MR 1638776 | Zbl 0930.37022

[Mc3] C. Mcmullen, The classification of conformal dynamical systems, Current Developments in Mathematics 1995, International Press, 1995, pp. 323-360. | Article | MR 1474980 | Zbl 0908.30028

[Mi] J. Milnor, Dynamics in One Complex Variable: Introductory Lectures, preprint 1990/5 of SUNY at Stony Brook. | MR 1721240 | Zbl 0946.30013

[Ne] M. H. A. Newman, Elements of the topology of planesets of points, Cambridge University Press, 1961. | JFM 65.0873.04 | Zbl 0045.44003

[St] N. Steinmetz, Rational Iteration: Complex Analytic Dynamical Systems, De Gruyter Studies in Mathematics 16, 1993. | MR 1224235 | Zbl 0773.58010

[TY] Tan Lei and Yin Yongcheng, Local connectivity of the Julia set for geometrically finite rational maps, Science in China, Series A (1) 39 (1996), pp. 39-47. | MR 1397233 | Zbl 0858.30021

[Wh] G. T. Whyburn, Analytic Topology, AMS Colloquium Publications vol. 28 (1942). | Article | MR 7095 | Zbl 0061.39301